# SDR 2006UALA01437

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 42,741 hours, 27,174 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS WHILE WAITING FOR A GATE, THE LT PACK PUTS OUT HOT AIR, A BURNING SMELL, AND SQUEALS BADLY.  AIR CYCLE MACHINE SEIZED.   REPLACED AIR CYCLE MACHINE.
